# SDR SWAA2022021759709

- Difficulty date: January 9, 2022
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 57,967 hours, 34,457 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: None
- Condition: Corroded
- Location: Fwd Galley
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INNER CHORD LOCATED BS312; WL208.1 AND AT LEVEL STR17L AT FWD GALLEY AREA 2022-15866 / [01] REPLACED INNER CHORD LOC. BS 270 TO BS 360 ; WL208.1 AND AT LEVEL STR17L AT FWD GALLEY AREA I.A.W. B737-700 DWG 141A8110 REV: E AND SRM 51-40-04 AND 51-10-02 ITEM 9;[02] REPLACED INNER CHORD LOC. BS 270 TO BS 360 ; WL208.1 AND AT LEVEL STR17L AT FWD GALLEY AREA I.A.W. B737-700 DWG 141A8110 REV: E AND SRM 51-40-04 AND 51-10-02 ITEM 9. SEE INDIVIDUAL SIGNOFFS BELOW;[03] REPLACED INNER CHORD LOC. BS 270 TO BS 360 ; WL208.1 AND AT LEVEL STR17L AT FWD GALLEY AREA I.A.W. B737-700 DWG 141A8110 REV: E AND SRM 51-40-04 AND 51-10-02 ITEM 9. SEE INDIVIDUAL SIGNOFFS BELOW RII
